advertisement
Question
Posted by: Natalie | 2011/04/25

Petagen

I am a 33 year old &  I''ve been on Petagen for 4 years without a period. I am due for my next injection this week &  have started to bleed (I have not missed any injections). What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sometimes happens with Petogen, but it could be something unrelated to the Petogen, such as a cervical problem. You should see your gynaecologist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2015/05/11

Hi i would like to know i am using petagen for 8 years now and did not get my period at all since yesterday there was a discharge first it was a little bit of blood and then it looked like old blood it was black but just little now it is starting to feel sensitive like period pains what can it be

Reply to Anonymous
Posted by: gynaedoc | 2011/04/28

This sometimes happens with Petogen, but it could be something unrelated to the Petogen, such as a cervical problem. You should see your gynaecologist.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement